Best approximation in the supremum norm by analytic and harmonic functions

Dmitry Khavinson Department of Mathematics, University of Arkansas Harold S. Shapiro Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332966

Arkiv for Matematik, 39, (2), 339-359, 1999.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 1054 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{dmitry1999best,
  title={Best approximation in the supremum norm by analytic and harmonic functions},
  author={Dmitry Khavinson, and Harold S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602688269775},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={2},
  pages={339-359},
  year={1999},
}
Dmitry Khavinson, and Harold S. Shapiro. Best approximation in the supremum norm by analytic and harmonic functions. 1999. Vol. 39. In Arkiv for Matematik. pp.339-359. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602688269775.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved